# SDR SWAA022231

- Difficulty date: September 25, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 8,090 hours, 4,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EEPLS LENS MISSING AT ROW NR 1.  INSTALLED LENS PER MM.
